# SDR DALA2017032902537

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 26,483 hours, 11,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE CARGO TRACK RBL 13.8, BETWEEN BS 807 & 827 IN THE AFT CARGO BAY.    REPLACED THE CARGO TRACK IAW DRAWING 146A7501, REV A, DRAWING 146A7500, REV C,  AND SRM 51-40-02.
